# SDR DALA2020090322946

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPERLY PACKED PASSENGER CREW DOOR 832 SLIDE RAFT DUE TO TOUCH FUSELAGE IN PASSENGER CABIN . CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 832 SLIDE RAFT IN PASSENGER CABIN THE INSTALLATION IS TO BE ACCOMPLISHED AS PER AMDS CARD #2561-4001-LA.
